Asymmetrical Uptakes in 99m Tc MDP Bone Scan in Upper Extremity in Patient with Prostate Cancer: an Interesting Case

Authors

  • Pupree Mutsuddy Senior Medical Officer, National Institute of Nuclear Medicine & Allied Sciences (NINMAS), Dhaka
  • Shamim MF Begum National Institute of Nuclear Medicine and Allied Sciences, Dhaka
  • Rahima Perveen National Institute of Nuclear Medicine and Allied Sciences, Dhaka
  • Mohammad Simoon Salekin National Institute of Nuclear Medicine and Allied Sciences, Dhaka

DOI:

https://doi.org/10.3329/bjnm.v19i2.36015

Keywords:

99m Tc MDP, Complex regional pain syndrome, Intra-arterial injection

Abstract

Asymmetrical uptake of 99m Tc MDP (methylene diphosphonate) in skeletal scintigraphy in extremity may lead to confusion in the diagnosis of metastasis or complex regional pain syndrome. After the exclusion of possible contamination in this report a case was presented with asymmetrical uptake of MDP in the upper extremity from accidental intra-arterial injection.

Bangladesh J. Nuclear Med. 19(2): 152-154, July 2016

Downloads

Download data is not yet available.
Abstract
544
PDF
470

Downloads

Published

2018-03-19

How to Cite

Mutsuddy, P., Begum, S. M., Perveen, R., & Salekin, M. S. (2018). Asymmetrical Uptakes in 99m Tc MDP Bone Scan in Upper Extremity in Patient with Prostate Cancer: an Interesting Case. Bangladesh Journal of Nuclear Medicine, 19(2), 152–154. https://doi.org/10.3329/bjnm.v19i2.36015

Issue

Section

Case Reports